MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SPIDER 2 BATTERY TENET 7609; TABLE, OPERATING-ROOM, ELECTRICAL

SMITH & NEPHEW, INC. SPIDER 2 BATTERY TENET 7609; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 72203301
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference case (b)(4).
 
Event or Problem Description
It was reported that the spider 2 battery tenet 7609 was not working.No case reported; therefore there was no patient involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A product evaluation was performed.The battery was received disassembled.The plastic battery housing was not returned.The complaint was confirmed and the root cause is associated with a mechanical shock problem.Factors that could have contributed to the reported event include an impact event inconsistent with intended use.Insufficient product identification information was provided and thus a manufacturing record review could not be conducted.A complaint history review concluded this was a repeat issue.

Brand Name
SPIDER 2 BATTERY TENET 7609
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11565868
Report Number1643264-2021-01138
Device Sequence Number4881701
Product Code GDC
UDI-Device Identifier00885554023503
UDI-Public00885554023503
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72203301
Device Catalogue Number72203301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/19/2021
Initial Date Received by Manufacturer 03/09/2021
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1